# SDR USAA2010102892436

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251301000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6278771 - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLES OF RIGHT WING LOWER FUEL PANEL 640MB BETWEEN WING RIBS 17 TO RIB 18.  REPLACED RIGHT WING LOWER FUEL PANEL 640MB BETWEEN WING RIBS 17 TO RIB 18 IAW A320 AMM 57-27-11.
